MathSciNet Relay Station
MathSciNet bibliographic data
MR2163579 (2006d:20031) 20D10 (20D20 20D35)
Ballester-Bolinches, A.; Esteban-Romero, R.; Robinson, Derek J. S. On finite minimal non-nilpotent groups. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3455–3462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement